MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION PRISMAFLEX; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

BAXTER HEALTHCARE CORPORATION PRISMAFLEX; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Catalog Number 955792
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported during the setup of a prismaflex machine, the device base was observed to be loose when it connects to the main body of the machine.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
Addition information: h10: the device was evaluated on site by a qualified baxter service technician.Visual inspection observed that the four screws holding the main body of the machine to the stand were loosened.The screws were tightened.Three photos and one video were inspected as well.One of the photos showed that out of the four inner screws holding the main body of the machine stand, two were partially unscrewed and made the man body loose on the stand.However, the video showed that the displacement of the body allowed by the unscrewed bolt was minimal and its extension wasn¿t able to cause the machine tilting over.The reported condition was verified.The cause could not be determined.A device history review revealed no issues that could have caused or contributed to the reported issue.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
PRISMAFLEX
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - LUND MONITORS
magistratsvagen 16
lund skane lan SE-22 643
SW   SE-22643
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 
2242702068
MDR Report Key13359485
Report Number9616026-2022-00011
Device Sequence Number19244349
Product Code KDI
UDI-Device Identifier07332414126766
UDI-Public(01)07332414126766
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K131516
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number955792
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2022
Supplement Date Received by Manufacturer03/01/2022
Initial Report FDA Received Date01/26/2022
Supplement Report FDA Received Date03/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown